Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth (A remark on the paper of M. Cowling et al.)

Volume 152 / 2002

Adam Sikora Studia Mathematica 152 (2002), 125-130 MSC: 22E30, 43A15, 43A22. DOI: 10.4064/sm152-2-2

Abstract

We study spectral multipliers for a distinguished Laplacian on certain groups of exponential growth. We obtain a stronger optimal version of the results proved in [cghm] and [ast].

Authors

  • Adam SikoraDepartment of Mathematical Sciences
    New Mexico State University
    P.O. Box 30001
    Las Cruces, NM 88003-8001, U.S.A.
    e-mail
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image